# SDR CALA2018090401883

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 80,793 hours, 30,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53114236201
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR FRAME 16 NR 7 DOOR STOP INBD LOWER HOLE PRODUCES REJECTABLE INDICATIONS DURING RHFEC BOLT INSPECTION AD -2017-22-03. REPAIRED R1 DOOR FRAME BY REMOVE AND REPLACE NR 7 INTERCOSTAL IAW SRM 51-42-11 AND DWG B53114223000.
